Publications supported by Eduard Cech Center

Books

R.Goebel, J.Trlifaj: Approximations and Endomorphism Algebras of Modules, GEM 41, W. de Gruyter, Berlin-New York 2006. [web]

J.Krajicek: Forcing with random variables and proof complexity, London Mathematical Society Lecture Note Series, No.382, Cambridge University Press, (2011), 264pp. [web]



Papers in journals and proceedings

S.Awodey, H.Forssell: First-Order Logical Duality, preprint. [arXiv]

H.Forssell: Subgroupoids and Quotient Theories, preprint. [arXiv]

T.Branson, D.Hong: Spectrum Generating on Twistor Bundle, Proc. Winter School "Geometry and Physics", Srni, 2006, Arch. Math. 42 (2006), 169-183. [pdf]

T.Branson, D.Hong: Translation to bundle operators, SIGMA 3 (2007), 102, 14 p. [ps]

A.Damiano: Algebraic analysis of the Rarita-Schwinger operator in dimension three, Arch. Math. (Brno) 42 (2006), suppl., 197-211. [pdf]

A.Damiano: Syzygies of multi-variable higher spin Dirac operators on $R^3$, Adv. Appl. Cliff. Alg. 17 (2007), no. 3, 343-355. [pdf]

A.Damiano, I.Sabadini, D.Struppa: Computentional methods for constructions of a class of Noetherian operators, Exp.Math., 16 (2007), no. 1, 41-53. [pdf]

A.Damiano, J.Bures, I.Sabadini: Explicit resolution for the complex of several Fueter operators, J. Geom. Phys. 57 (2007), no.3, 765-775. [pdf]

A.Damiano, V.Soucek: Dirac operator in several variables and combinatorial identities, in T.Simons et al. (Eds.): AIP Proceedings, New York, 734-737. [pdf]

D.Donovan, A.Drapal, J.G.Lefevre: Permutation representation of 3 and 4-homogenous latin bitrades, preprint. [ps]

A.Drapal, P.Vojtechovsky: Code loops in both parities, Journal of Algebraic combinatorics 31 (2010), 585-611. [pdf]

A.Drapal, P.Csorgo, M.Kynion, Buchsteiner loops, Internat. J. Algebra Comput. 19 (2009), no. 8, 1049-1088. [ journal]

A.Galaev: Holonomy of supermanifolds, Abh. Math. Semin. Univ. Hambg. 79 (2009), no. 1, 47--78. [arXiv]

A.Galaev, D.V.Alekseevsky, V.Cortes, T.Leistner: Cones over pseudo-Riemannian manifolds and their holonomy, J. Reine Angew. Math. 635 (2009), 23--69. [arXiv]

A.Galaev: Irreducible complex skew-Berger algebras, Diff. Geom. App., 2009, 27, 743-754. [arXiv]

A.Galaev: Ob algebrax golonomii linejnyx svjaznostej na super mnogoobrazijax (rus), Modern problems of differensial geometry and general algebra. Proceedings of the international conference dedicated to the 100 th birthday of V.V.Wagner. Saratov, 2008. od s. 76-78, 3 p. [doc]

C.Hamalainen, N.J.Cavenagh, A.M.Nelson: On completing three cyclically generated transversals to a latin square, Finite Fields Appl. 15 (2009), no. 3, 294--303. [arXiv]

C.Hamalainen, A.Drapal, V.Kala: Latin bitrades, dissections of equilateral triangles, and abelian groups. J. Combin. Des. 18 (2010), no. 1, 1-24., [arXiv]

C.Hamalainen, A.Drapal, D.Rosendorf: An enumeration of spherical latin bitrades, Australasian Journal of Combinatorics, Australas. J. Combin. 47 (2010), 133-143. [arXiv]

C.Hamalainen: Latin trades and simplicial complexes, arXiv preprint. [arXiv]

C.Hamalainen, A.Drapal: An enumeration of equilateral triangle dissections, Discrete Appl. Math. 158 (2010), no. 14, 1479-1495. [arXiv]

C.Hamalainen, N.Cavenagh: Transitive latin bitrades, preprint. [arXiv]

C.Hamalainen, N.Cavenagh, J.Lefevre, D.S.Stones: Multi-latin squares, preprint. [arXiv]

L.Kolodziejczyk, N.Thapen: Models where the weak pigeonhole principle fails, Journal of Symbolic Logic, 73(2) (2008), 578-592. [pdf]

L.Kolodziejczyk, N.Thapen: The polynomial and linear hierarchies in V0, MLQ Math. Log. Q. 55 (2009), no. 5, 509-514. [ pdf]

L.Kolodziejczyk, P.Nguyen, N.Thapen: The provably total NP search problems of weak second order bounded arithmetic, preprint. [pdf]

M.Korbelar, T.Kepka: A note on the lowest-degree polynomials with non-negative coefficients, submitted. [pdf]

M.Korbelar, T.Kepka: Notes on additively divisible commutative semirings, submitted. [pdf]

M.Korbelar, J.Tolar: Symmetries of finite Heisenberg groups for multipartite systems, submitted. [pdf]

M.Korbelar, J.Tolar: Symmetries of finite Heisenberg groups for $k$-partite systems, to appear in Proceedings of QTS7 "Quantum theory and symmetries 7", Prague. [arXiv]

M.Korbelar, O.Klima, L.Polak: Rewriting in Varieties of Idempotent Semigroups, preprint. [pdf]

M.Kozik: A finite set of functions with an EXPTIME-complete composition problem, Theoretical Computer Science, no.407 (2008), 330-341. [pdf]

M.Kozik: A 2exptime complete varietal membership problem, SIAM Journal on Computing, Vol. 38 no.6 (2009), 2443-2467. [ journal]

M.Kozik, L.Barto, T.Niven: The CSP dichotomy holds for digraphs with no sources or sinks (a positive answer to a conjecture of Bang-Jensen and Hell, SIAM J. Comput. 38 (2008/09), no. 5, 1782--1802. [ journal]

M.Kozik, L.Barto, T.Niven: Graphs, Polymorphisms and the Complexity of Homomorphism Problems, Proccedings of the 40th ACM Symposium on Theory of Computing, STOC┤08, ed. Richard E. Ladner, Cynthia Dwork, ACM Canada, 2009, pp. 789-796. [ journal]

M.Kozik, L.Barto, M.Maroti, R.McKenzie, T.Niven: Congruene modularity implies cyclic terms for finite algebras, Algebra Universalis, 61 no.3 (2009), 365-380. [ journal]

M.Kozik, L.Barto, M.Maroti, T.Niven, CSP dichotomy for special triads, Proceedings of the American Mathematical Society, Vol. 137 no.9 (2009), 2921-2934. [pdf]

M.Kozik, L.Barto: Congruence distributivity implies bounded width, preprint (submitted to Journal of Computing). [ pdf]

M.Kozik, L.Barto: Constraint Satisfaction Problems of Bounded Width, FOCS 2009, ed. Silvia Ceballos, IEEE Computer Society, Los Alamitos, CA, 2009, pp 595-604. [ pdf]

M.Kozik, L.Barto: New conditions for taylor varieties and CSP, in: Proceedings of 25th IEEE Symposium in Logic in Computer Science (L'ICS10), IEEE Computer society 2010, 100-109. [ pdf]

M.Kozik, L.Barto: Cyclic terms for $\SD_{\vee}$-varieties, Algebra Universalis, 64/1-2 (2010), 137-142. [pdf]

J.Krajicek: Substitutions into propositional tautologies, Information Processing Letters, Inform. Process. Lett. 101 (2007), no. 4, 163-167. [ journal]

J.Krajicek, A.Skelley, N.Thapen: NP search problems in low fragments of bounded arithmetic, J. of Symbolic Logic, 72(2), (2007), pp. 649-672. [ journal]

J.Krajicek, S.Cook: Consequences of the Provability of $NP \subseteq P/poly$, J. of Symbolic Logic, 72(4), (2007), pp. 1353-1371. [ journal]

J.Krajicek: A proof complexity generator, in: Proc. from the 13th International Congress of Logic, Methodology and Philosophy of Science (Beijing, August 2007), King's College Publications, London, ser. Studies in Logic and the Foundations of Mathematics. Eds. C.Glymour, W.Wang, and D.Westerstahl. [ps]

J.Krajicek: An exponential lower bound for a constraint propagation proof system based on ordered binary decision diagrams, J. of Symbolic Logic, 73(1), (2008), pp. 227-237. [ journal]

J.Krajicek: From feasible proof to feasible computation, Computer Science logic, 22-31, Lecture Notes in Comput. Sci., 6247, Springer, Berlin, 2010. [ web]

S.Krysl: Classification of p-homomorphisms between higher symplectic spinors, to appear in Proc. Winter School "Geometry and Physics", SrnÝ. In: áSuppl. di Rend. Circ. Mat. Palermo. [pdf]

L.Krizka: Moduli spaces of flat Lie algebroid connections, Arch. Math. (Brno) 44 (2008), no. 5, 403-418. [pdf]

M.Lauria, O.Beyersdorff, N.Galesi, A.Razborov: Parameterized Bounded-Depth Frege is Not Optimal, Lecture Notes in Computer Science 6755, 630-641, 2011. [ web]

M.Lauria, O.Beyersdorff, N.Galesi: Parameterized Complexity of DPLL Search Procedures, Proc. of 14th International Conference on Theory and Applications of Satisfiability Testing, SAT 2011. pp. 5-18. [ pdf]

M.Lauria, Y.Filmus J.Nordstrom, N.Thapen, N.Zewi: Space Complexity of Polynomial Calculus, to appear at the Conference of Computational Complexity, 2012. [ pdf]

T. Van der Linden, T.Everaert, M.Gran: Higher Hopf formulae for homology via Galois Theory, Adv. Math. 217 (2008), 2231-2267. [pdf]

P.Nguyen: Proving Infinitude of Prime Numbers Using Binomial Coefficients, Proc. Conf. Computer Science Logic, Sept. 15-19, Bertinoro, Italy (Michael Kaminski, Simone Martini, ed.), Lecture Notes in Computer Science 5213, Springer 2008, 184-198. [ web]

P.Prihoda: Projective modules are determined by their radical factors, J. Pure Appl. Algebra 210, 827-835 (2007). [ journal]

P.Prihoda, A.Facchini: Monogeny dimension relative to a fixed uniform module, J. Pure Appl. Algebra 212 (2008), no. 9, 2092-2104. [pdf]

P.Prihoda: Fair-sized projective modules, Rend. Semin. Mat. Univ. Padova 123 (2010). [pdf]

J.Silhan, A.R.Gover: The conformal Killing equation on forms -- prolongations and applications, Differential Geom. Appl. 26 (2008), no. 3, 244-266. [arxiv]

J.Silhan, A.R.Gover: Conformal operators on forms and detour complexes on Einstein manifolds, Comm. Math. Phys. 284 (2008), no. 2, 291--316. [arXiv]

J.Silhan, A.R.Gover: Commuting linear operators and algebraic decompositions, in Proc. Winter School "Geometry and Physics" Srn´┐Ż, Arch. Math. (Brno) 43 (2007), no. 5, 373-387. [arXiv]

J.Silhan, A.R.Gover: Commuting linear operators and decompositions; applications to Einstein manifolds, Act. Appl. Math. 109, No. 2 (2010). [arXiv]

A.Skelley: Third order computation and bounded artihmetic, J. Logic Comput. 17 (2007), no. 6, 1167-1191. [ pdf]

P.Somberg, V.Soucek, M.Eastwood: The uniqueness of the Joseph ideal for the classical groups, preprint. [arXiv]

P.Somberg, V.Soucek, A.R.Gover: Yang-Mills detour complexes and conformal geometry, Commun. Math. Phys. 278, 307-327 (2008). [pdf]

P.Somberg, V.Soucek, J.Silhan, M.Hammerl: On a new normalization for tractor covariant derivatives, to apper in J.Eur.Math.Soc. [arxiv]

P.Somberg, V.Soucek, J.Silhan, M.Hammerl: Invariant prolongation of overdetermined PDE's in projective, conformal and Grassmannian geometry, to apper in An.Global.Anal.Geom. [arxiv]

D.Stanovsky: Subdirectly irreducible non-idempotent left distributive left quasigroups, Comm. Algebra 36 (2008), no. 7, 2654-2669. [pdf]

A.Stanculescu: A remark on the Morita theorem for operads, Arch. Math. (Brno) 47 (2011), no. 2, 139-150. [pdf]

A.Stanculescu: On Gray's tensor product of 2-categories, submitted. [arXiv]

A.Stanculescu: Classes of categories associated to simplicial functors, preprint. [pdf]

J.Stovicek, S.Bazzoni: Flat Mittag-Leffler Modules over countable rings, Proc. Amer. Math. Soc. 140 (2012) 1527-1533. [arXiv]

J.Stovicek: Sigma-cotorsion modules and definability, preprint. [pdf]

M.Stronkowski: Embedding entropic algebras into semimodules and modules, International Journal of Algebra and Computation, Vol. 19 no.8 (2009), 1025-1047. [journal]

M.Stronkowski, D.Stanovsky: Embedding general algebras into modules, Proc. Amer. Math. Soc. 138/8 (2010), 2687-2699. [journal]

M.Stronkowski, A.Nurakumov: Quasivarieties with Definable Relative Principal Subcongruences, Studia Logica 2009 no.92 (2009), 109-120. [journal]

M.Stronkowski: Quasi-equational bases for graphs of semigroups, monoids and groups, Semigroup Forum 82 (2011), 296-306. [journal]

M.Stronkowski, A.Romanowska, A.Zamojska-Dzieni: Embedding sums of cancellative modes into functorial sums, Demonstratio Mathematica 44/3 (2011), 5. [pdf]

A.Taghavi-Chabert: Optical structures, algebraically special spacetimes and the Goldberg-Sachs theorem in five dimensions, Classical Quantum Gravity 28 (2011), no. 14, 145010, 32 pp. [arXiv]

N.Thapen, A.Skelley: The provably total search problems of bounded arithmetic, preprint. [pdf]

J.Tuma, V.Repnitskii: Intervals in subgroup lattices of countable locally finite groups, Alg. Univ. 59 (2008), 49-71. [pdf]

J.Trlifaj, L.Angeleri, J.Saroch: On the telescope conjecture for module categories, J. Pure Appl. Algebra 212(2008), 297--310. [pdf]

I.Tzameret, P.Hrubes: The proof complexity of polynomial identities, Proceedings of the 24th Annual IEEE Conference on Computational Complexity, 2009, PP. 41-51. [pdf]

I.Tzameret: Algebraic proofs over noncommutative formulas , Proceedings of 7th Annual Conference on Theory and Applications of Models of Computation (Prague 20volume 6108 of Lecture Notes in Comput. Sci., pages 60-71. Springer, Berlin, 2010. [pdf]

I.Tzameret: Average-case separation in proof-complexity: short propositional refutations for random 3CNF formulas, submitted. [pdf]

Le Hong Van, J.Vanzura: Cohomology theories on locally conformally symplectic manifolds, submitted. [arXiv]

Le Hong Van: Universal spaces for manifolds equipped with a closed integral k-form, Arch. Math. (Brno) 43 (2007), no. 5, 443-457 [pdf]

Le Hong Van: The existence of closed 3-forms of G_2-type on 7-manifolds, preprint. [pdf]

Le Hong Van, K.Ono: Parameterized Gromov-Witten invariants and topology of symplectomorphism groups, preprint. [pdf]

Le Hong Van: Weak equivalence classes of complex vector bundles, preprint. [pdf]

Le Hong Van: Manifolds admitting stable forms, Comment. Math. Univ. Carolin. 49 (2008), no. 1, 101-117.. [pdf]

Le Hong Van: Orbits in real $\Z_m$-graded semisimple Lie algebras, J. Lie Theory, to appear. [arXiv]

Le Hong Van, M. Munir: Orbits in real $\Z_m$-graded semisimple Lie algebras, Adv. Geom., to appear. [arXiv]

J.Vanzura, R.Walczak: Orbit space of 3-forms in dimension 7, preprint. [pdf]

S.Verpoort: Characterisation of Manhart's Relative Normal Vector Fields, Advances in Geometry, to appear. [arXiv]

S.Verpoort: Some Modications of the Theorem of Beltrami, Ann. Mat. Pura Appl. (4) 190 (2011), no. 2, 277-294. [arXiv]

S.Verpoort: Curvature Functionals for Curves in the Equi-Affine Plane, Czechoslovak Mathematical Journal, Vol. 61, No. 2, pp. 419-435, 2011. [arXiv]

E.Winterroth, M.Ferraris, M.Francaviglia, M.Palese: Canonical connections in gauge-natural field theories, Int. J. Geom. Methods Mod. Phys. 5 (2008), no. 6, 973--988. [journal]

E.Winterroth, M.Palese: Lagrangian reductive structures on gauge-natural bundles, Rep. Math. Phys. 62 (2008), no. 2, 229--239. [arXiv]

L. Zalabova: Parabolic Symmetric spaces, Annals of Global Analysis and Geometry, Vol. 37, Issue 2 (2010). [arXiv]

L. Zalabova, V. Zadnik: Remarks on Grassmannian symmetric spaces., Archivum Mathematicum, Brno, 2008, vol. 44, no. 5, s. 569-585. [arXiv]

 

.